Skip to main content

Research Repository

Advanced Search

Derivatives of meromorphic functions of finite order

Langley, James

Authors



Abstract

A result is proved concerning meromorphic functions of finite order in the plane such that all but finitely many zeros of the second derivative are zeros of the first derivative.

Citation

Langley, J. (2014). Derivatives of meromorphic functions of finite order. Computational Methods and Function Theory, 14(2), https://doi.org/10.1007/s40315-013-0039-6

Journal Article Type Article
Acceptance Date Sep 5, 2013
Online Publication Date Sep 25, 2013
Publication Date Oct 2, 2014
Deposit Date Jul 8, 2016
Publicly Available Date Jul 8, 2016
Journal Computational Methods and Function Theory
Print ISSN 1617-9447
Electronic ISSN 1617-9447
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 14
Issue 2
DOI https://doi.org/10.1007/s40315-013-0039-6
Public URL http://eprints.nottingham.ac.uk/id/eprint/34721
Publisher URL http://link.springer.com/article/10.1007%2Fs40315-013-0039-6
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf
Additional Information The final publication is available at Springer via http://dx.doi.org/10.1007/s40315-013-0039-6

Files


1306.4481v1.pdf (188 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations